# SDR SWAA2022032912714

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER HINGE ACCESS PANEL 844DZ HAS CRACKED BRACKET. / R2 DOOR LOWER HINGE ACCESS PANEL 844D2 BRACKET REMOVED AND REPLACED WITH PN: 411A2129-547 TAG# A31611 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 411A2119 ID: 0090 REV -
